Medical Questions > Womens Health > Birth Control Forum

Continuous spotting and periods

User Profile
I am going on the holiday of a lifetime to the dominican republic in 4 days time. I began the contraceptive pill 2 months ago so I wouldn't be on my period for it. I didn't take the break because I have exams going on at the moment and I get really bad cramps. All spotting and periods stopped until 22 days ago and ever since then it has continued. Please make it stop! It will ruin my holiday!


Did you find this post helpful?
|

User Profile
replied June 28th, 2010
Birth Control Answer A13614
Hi,
Thanks for joining me on ehealthforum.
The spotting and the cramps both could be the side effects of your contraceptive pill. Discuss with your gynecologist/healthcare provider about changing the pill, or prescribing you antispasmodics to act upon the uterus to reduce the cramps.
Take care.



|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.